MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000E US 17,3 VENTILATOR
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: the suspect device has not been return for investigation.However, log shows nothing looks out of the norm in the o2 gas path test.During the scale point calibration test, unit gets constant 61 lpm which is within normal range.Asked customer to send a screenshot of the adcs screen.Furthermore, no root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the bellavista1000e us 17,3" ventilator is giving tf 401 (inspiration valve or device leaky) and 316 (blower failure).Furthermore, there was no patient associated with the event.
 
Additional Manufacturer Narrative
Results of investigation: the suspect device was not returned to vyaire medical for evaluation.The root cause was determined to be due to inspiration valve defect.Log entries shows that the blower and the blower controlling hw is functioning properly.As a resolution, the inspiration block and the unit mainboard are replaced, and the issue resolved.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 8100
MY   8100
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19078798
Report Number3013421741-2024-00078
Device Sequence Number17811813
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBELLAVISTA 1000E US 17,3 VENTILATOR
Device Catalogue Number301.100.130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown